MathSciNet Relay Station
MathSciNet bibliographic data
MR1699608 (2000c:62141) 62M05 (60F10 62F12)
Florens-Landais, Danielle; Pham, Huyên Large deviations in estimation of an Ornstein-Uhlenbeck model. J. Appl. Probab. 36 (1999), no. 1, 60–77.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement